International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 1, Pages 189-192
Note on certain subclass of close-to-convex functions of order
1Department of Mathematics, Kinki University, Osaka, Higashi-Osaka 577, Japan
2Department of Mathematics, Faculty of Science, University of Qatar, P.O. BOX 2713, Doha, Qatar
3Department of Mathematics, Faculty of Science, University of Mansoura, Mansoura, Egypt
Received 25 April 1988
Copyright © 1990 Shigeyoshi Owa et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The object of the present paper is to show a result for functions belonging to the class which is the subclass of close-to-convex functions in the unit disk .